# SDR ASOA03048

- Difficulty date: February 7, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MLB FROM ATL, AS THE AUXILIARY POWER UNIT WAS POWERED UP EXTREME JET FUEL FUMES OCCURRED IN THE CABIN THROUGH THE ENVIROMENTAL CONTROL SYSTEM.  THE CREW SHUT DOWN THE AUXILIARY POWER UNIT AND THE AIRCRAFT LANDED SAFELY IN MLB.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
